# SDR AALA202503073647

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 66,288 hours, 28,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR EXCESSIVELY DIFFICULT TO ARM/DISARM. MAINTENANCE ADJUSTED THE R1 DOOR ESCAPE SIDE GIRT BAR RETAINER CLIPS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-01.
